Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm on day 9 of claravis 40mg, and I am feeling EXTREMELY depressed, like crying spells periodically throughout the day for the past 3 days. I also am feeling very irritable, small things will make me cry or get verryy angry with people. I also have a history of depression.

I just wanted to know if there's anyone on here who is or has had experienced this as well...and if it gets better...

thanks.

Edited by 123456789q
Link to comment
Share on other sites

I'm on day 9 of claravis 40mg, and I am feeling EXTREMELY depressed, like crying spells periodically throughout the day for the past 3 days. I also am feeling very irritable, small things will make me cry or get verryy angry with people. I also have a history of depression.

I just wanted to know if there's anyone on here who is or has had experienced this as well...and if it gets better...

thanks.

Well, I can tell you that it's common among acne sufferers and most women for that matter, especially myself, to feel defeated or depressed. I'm not on claravis/accutane, but I think I can relate. It could just be that time of month for you, no? Because I know I get loco around the time of my period (I have PMDD). But if this does persist, you may want to tell a doctor just to be safe.

Godspeed, darlin <3

Link to comment
Share on other sites

I'm on day 9 of claravis 40mg, and I am feeling EXTREMELY depressed, like crying spells periodically throughout the day for the past 3 days. I also am feeling very irritable, small things will make me cry or get verryy angry with people. I also have a history of depression.

I just wanted to know if there's anyone on here who is or has had experienced this as well...and if it gets better...

thanks.

Please stop the Accutane and contact your doctor. That's what the PDF for accutane advises if a patient begins experiencing those feelings.

169 Psychiatric Disorders

170 Accutane may cause depression, psychosis and, rarely, suicidal ideation,

171 suicide attempts, suicide, and aggressive and/or violent behaviors.

Patients should stop Accutane and the patient or a family member

189 should promptly contact their prescriber if the patient develops depression,

190 mood disturbance, psychosis, or aggression, without waiting until the next

191 visit. Discontinuation of Accutane therapy may be insufficient; further

192 evaluation may be necessary.

From the Full Prescribing Information Guide for Accutane: http://www.gene.com/gene/products/informat...tane/pdf/pi.pdf

I'm very sorry you're experiencing this. Remember though, this will get better. Acne is preferable to depression, seriously. Your doctor may even be amenable to a dosage adjustment to a very very small dose, taken over a longer course of time, IF that's deemed safe. Discuss that option with him/her, ok? I wish you a return to normalcy.

Link to comment
Share on other sites

Hi, thanks for the replies everyone.

I still feel as bad as when i made this topic, but, now that I think of it, I am on my period (although at the end of it). This could have something to do with it. Also, me and my boyfriend are having a rough patch at the moment. So, I hope my troubles are not Accutane related... I think I will continue my Claravis course and if these feelings persist, I'll consider telling my derm.

Link to comment
Share on other sites

yea i wouldnt immediately attribute this to accutane seeing that you're only on day 9

Link to comment
Share on other sites

I have never had depression (except for looking at a pimpled face) but if you suffer from that you probably should consult it with your doctor.

If you have suicidal thoughts you need TO STOP taking accutane. Depression is a very uncommon side effect of Accutane but there have been cases. Just like I can't take a common antibiotic used for acne because I get side effects that only 0.001 of the population get. The doctor wouldn't believe me, but I know my pain was real and stopped that antibiotic even against the doctor's advice. Of course I changed doctors after that.

You need to be in charge. Everybody is different.

Link to comment
Share on other sites

Accutane helped my depression because it gave me hope :)

exactly. im on my second week of 60mg a day and i've never been so happy in my life. even with the initial breakout. because i know now there's a light at the end of that tunnel.

Link to comment
Share on other sites

Accutane helped my depression because it gave me hope :)

exactly. im on my second week of 60mg a day and i've never been so happy in my life. even with the initial breakout. because i know now there's a light at the end of that tunnel.

Just the freight train comin' on to you...

Link to comment
Share on other sites

Accutane did something to my brain chemistry and every time I take the train I feel like jumping on the tracks and ending it all.

Link to comment
Share on other sites

Accutane or something is still messing with me. I'm irritable as hell all the time, a bitch to my friends, and very depressed off and on. Unsure if it's the accutane or not. But there's no way i'm getting off this drug, acne makes me just as depressed.

Link to comment
Share on other sites

Accutane did something to my brain chemistry and every time I take the train I feel like jumping on the tracks and ending it all.

your avatar fits your post perfectly. the machinist was an excellent movie too.

Link to comment
Share on other sites

Accutane did something to my brain chemistry and every time I take the train I feel like jumping on the tracks and ending it all.

Kindly read the board rules.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×